Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the second eigenvalue of combination between local and nonlocal $p$-Laplacian
HTML articles powered by AMS MathViewer

by Divya Goel and K. Sreenadh PDF
Proc. Amer. Math. Soc. 147 (2019), 4315-4327 Request permission

Abstract:

In this paper, we study the mountain pass characterization of the second eigenvalue of the operator $-\Delta _p u -\Delta _{J,p}u$ and study shape optimization problems related to these eigenvalues.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35P30, 49Q10, 47J10
  • Retrieve articles in all journals with MSC (2010): 35P30, 49Q10, 47J10
Additional Information
  • Divya Goel
  • Affiliation: Department of Mathematics, Indian Institute of Technology Delhi, Hauz Khaz, New Delhi-110016, India
  • MR Author ID: 1279513
  • Email: divyagoel2511@gmail.com
  • K. Sreenadh
  • Affiliation: Department of Mathematics, Indian Institute of Technology Delhi, Hauz Khaz, New Delhi-110016, India
  • MR Author ID: 693100
  • Email: sreenadh@maths.iitd.ac.in
  • Received by editor(s): August 30, 2018
  • Received by editor(s) in revised form: January 7, 2019
  • Published electronically: June 27, 2019
  • Communicated by: Catherine Sulem
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4315-4327
  • MSC (2010): Primary 35P30, 49Q10; Secondary 47J10
  • DOI: https://doi.org/10.1090/proc/14542
  • MathSciNet review: 4002544